# SDR IPXA2021021565707

- Difficulty date: January 18, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bulkhead
- Part number: 2214050523
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300#1 ENGINE INLET COWL AFT BULKHEAD CRACKED AT O/B PT2 PROBE SENSOR ATTACH POINTREPAIRED BULKHEAD IAW P& W SRM 54-10-00 REPAIR 14
